OTC

Composition:
Each gram VOLTADEX gel contains:
Diclofenac diethylamine 11.6 mg equivalent to diclofenac sodium 10 mg

Pharmacology:
VOLTADEX Gel is an antiinflammatory and analgesic preparations which used locally, contains active ingredient equivalent with 1% diclofenac sodium. VOLTADEX Gel is white, creamy and not greasy, can be easily applied to the skin. VOLTADEX Gel is absorbed through the skin; the active ingredient penetrate into the skin, to the inflamed area such as inflammation caused by trauma and rheumatic. VOLTADEX Gel can reduce pain.

Indications:
Local treatment:
- Traumatic inflammation of the tendons, ligament, muscles and joint e.g. due to sprains, strains and bruises.
- Soft tissue rheumatism e.g. tendovaginitis, bursitis, shoulder-hand syndrome and periarthropathy.
- Localized rheumatic diseases e.g. osteoarthritis of the peripheral joints and the vertebral column.

Contraindication:
Hipersensitivity to diclofenac, salicylic acid and other nonsteroidal antiinflamatory drugs, and also to isopropanol or propylene glycol.

Administration:
VOLTADEX Gel is applied to the affected skin, 3-4 times daily and rubbed-in gently.

Warnings and Precautions:
- VOLTADEX Gel should not be used in pregnant women.
- VOLTADEX Gel should be applied only to intact skin surfaces and not to covered or open wounds.
- Do not administered VOLTADEX VOLTADEX Gel concomitantly with VOLTADEX in other preparations, it can caused additive toxicity effect.
- Contact with eyes and mucous membranes should be avoided.

Adverse reactions:
The adverse reactions that can occur are pruritus and skin rash. If VOLTADEX Gel is applied to relatively large areas of skin and over a prolonged period of time, the possibility of systemic adverse reactions cannot be excluded.

FOR EXTERNAL USE ONLY/ NOT TO BE INGESTED

STORE AT TEMPERATURE BELOW 30° C
PROTECT FROM LIGHT

Manufactured by:
PT Ferron Par Pharmaceuticals
Cikarang - Indonesia

For:
PT Dexa Medica